# SDR DLL10972115

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Panel
- Condition: Cracked
- Location: Bs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE 1212 BULKHEAD PANEL WAS FOUND WITH A TYPICAL VERTICAL CRACK AS ADDRESSED BY LAC S/B 093-53-277.  THE CRACK IN THIS CASE IS LOCATED AT RBL 6 AND IS APPROX 1.5 LONG.  UPON REMOVAL OF THE CRACK, A SHORT FASTENER EDGE DISTANCE CONDITION RESULTED, REQUIRING AN ENLARGED CUTOUT AS SHOWN ON FIGURE 1.  THE SUBJECT DAMAGE WILL BE REPAIRED AS PER LAC S/B 093-53-277 INSTRUCTIONS, EXCEPT ON THE LOWER O/B SIDE, WHERE THE REPAIR DOUBLER/TRIPLER PROFILE IS TO BE MODIFIED AS SHOWN ON FIGURE 2 TO ACCOMODATE A CABLE PASS-THROUGH CUTOUT.
